Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Can an I pill affect your future pregnancy chances and what are the side effect ?

i had a unprotected sex today at 8pm i dont know whether sperm has entered or not i have fear of getting pregnancy so i took i pill at 11pm..i have arthritis problem.. is there any chances of pregnancy ?? does it has any side effect ?? does it effect for future wanted pregnancies?? pls reply soon
Asked On : Wed, 9 Mar 2011
Answers:  1 Views:  694
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
As you have taken I-pill immediately after unprotected sex ,chances of pregnancy are very remote.
i-Pill is , progestin-only emergency contraceptive pill.
This pill is advised for women over 25 because it has certain dangerous side effects , younger women should not to take it. It is hormonal based and can cause ovarian damage and menstrual problems especially among young girls. Side effects include reduced sex interest, skin allergies, loss of vigour, and continued use may reduce the chances of future pregnancy.
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor